# SDR P5CA0601490

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 23,350 hours, 4,042 cycles
- Engine: Ge CF680C2*
- Engine time: 22,238 hours, 3,838 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB PASSING FL250, BANG FROM NR 1 ENGINE ALONG WITH SHUDDER. EGT PEAKED 898 DEGREE C. INDICATION RETURNED TO NEAR NORMAL AFTER EVENT.  BOROSCOPED NR 1 ENGINE (SN 706222) STAGE 12 BLADES DAMAGED BEYOND LIMITS. ENGINE CHANGE IN PROGRESS.
